# SDR CALA2017080802495

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03RWC
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT INOPERATIVE AT ROW 5AB. TROUBLESHOT AND FOUND THE CONNECTOR P1 UNDER SEAT 5B BROKEN IN HALF. REPLACED THE CONNECTOR IAW SWPM 20-61-28. OP CHECK PASSED IAW AMM 33-51-00.
